# SDR ZW0A0100312

- Difficulty date: April 13, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 13,208 hours, 4,412 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LT WING, THE LOWER INBD CORNER OF THE INBD AFT FLAP HAD BOTTOM SURFACE WITH IMPACT DAMAGE.  AREA WAS APPROX 8 IN BY 6 IN WITH CRACK.  INSTALLED 14 BY 15 INCH WET LAYUP PER SRM 57-53-01, FIG 201.  CHECK-C 10-14-00 LAX.
